# SDR VNAA202412240050

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313513
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00185013 DISCREPANCY: 1EA RIVET HOLE FOUND TO BE CORRODED ON THE LOWER FUSELAGE SKIN BETWEEN F.S.349.00 -F.S.364.00 AND STGR26L-STGR27. CORRECTIVE ACTION:  REPAIRED IAW MHIRJ REO 670-53-21-2458 REV-- DATED 2024-10-09       SH690-31351-3
